Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irritation and inflammation after shaving pubic hair, itchy, feels like boils developing

i shaved my pubic hair 5 days ago and since then there has been irritation on my skin as well as inflammation . there is also an urge to scratch the skin quite often and when i do so the itching and inflammation increases. i am very uncomfortable and frustrated by it now. i fear that a boil(in hindi:baltod) has developed there. please tell me what to do.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
For irritation and inflammation on your pubic region you could do the following..
1. your under wire must be loose fitting and pure cotton
2. Do not use any after shave lotion/ gel.
3. take an antihistamin tablet-e.g. Atarax 25mg morning and at night for 1 week.
4. Apply a moderate potency steroid cream twice daily for 1 week-e.g. Betnovate cream
You might consult after 1 week of treatment.

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor